VOL. 26 · NO. 2 | April 1998
Omer Adelman, Krzysztof Burdzy, Robin Pemantle
Ann. Probab. 26 (2), 429-464, (April 1998) DOI: 10.1214/aop/1022855639
KEYWORDS: Brownian motion, recurrence, Second moment method, hitting probabilities, 60D05, 60J65
J. R. Norris
Ann. Probab. 26 (2), 465-478, (April 1998) DOI: 10.1214/aop/1022855640
KEYWORDS: Ornstein-Uhlenbeck process, Brownian motin of loops, Gaussian processes, two-sided Markov property, 60G15, 58G32, 60J60
Vladimir V. Piterbarg
Ann. Probab. 26 (2), 479-499, (April 1998) DOI: 10.1214/aop/1022855641
KEYWORDS: Coalescence, coalescing Brownian motion, convergence of flows, expansions, contractions, clustering, 60J30, 60H10, 60F05, 60F17, 60J60
Emmanuel Cépa
Ann. Probab. 26 (2), 500-532, (April 1998) DOI: 10.1214/aop/1022855642
KEYWORDS: Multivalued stochastic differential equations, Skorohod problem, nonlinear semigroup, reflected diffusion with exploding drift, diffusive particle with electrostatic repulsion, 35F05, 47N20, 47N30, 60H10, 60J60
S. N. Ethier, Thomas G. Kurtz
Ann. Probab. 26 (2), 533-561, (April 1998) DOI: 10.1214/aop/1022855643
KEYWORDS: ergodicity, stationary distribution, Duality, coupling, measure-valued diffusion, Population genetics, recombination, selection, 60F99, 60J60, 60G10, 60G57, 92D10
Donald A. Dawson, Klaus Fleischmann, Guillaume Leduc
Ann. Probab. 26 (2), 562-601, (April 1998) DOI: 10.1214/aop/1022855644
KEYWORDS: Superprocess, branching functional of bounded characteristic, measure-valued branching, regular local branching mechanism, cadlag right process, Hunt process, Feller process, weak convergence on path spaces, continuity theorem, log-Laplace functional, Skorohod path space, catalytic branching rate, 60J80, 60J40, 60G57
Jean-Dominique Deuschel, Jay Rosen
Ann. Probab. 26 (2), 602-643, (April 1998) DOI: 10.1214/aop/1022855645
KEYWORDS: occupation time, large deviations, Branching Brownian motion, Super-Brownian motion, 60F10, 60J80, 60G57, 60J65, 60J55
Steven P. Lalley, Tom Sellke
Ann. Probab. 26 (2), 644-657, (April 1998) DOI: 10.1214/aop/1022855646
KEYWORDS: contact process, homogeneous tree, Hausdorff dimension, 60K35
Maury Bramson, J. Theodore Cox, Richard Durrett
Ann. Probab. 26 (2), 658-709, (April 1998) DOI: 10.1214/aop/1022855647
KEYWORDS: Species abundance distributions, multitype voter model, coalescing random walk, 60K35, 92D25
Tailen Hsing, M. R. Leadbetter
Ann. Probab. 26 (2), 710-742, (April 1998) DOI: 10.1214/aop/1022855648
KEYWORDS: Extremes, Infinite divisibility, sojourns, weak convergence, 60F05, 60G10
J. M. P. Albin
Ann. Probab. 26 (2), 743-793, (April 1998) DOI: 10.1214/aop/1022855649
KEYWORDS: Extremes, Lamperti's transformation, self-similar process, sojourns, 60G18, 60G70, 60F10, 60G10
Terrence M. Adams, Andrew B. Nobel
Ann. Probab. 26 (2), 794-804, (April 1998) DOI: 10.1214/aop/1022855650
KEYWORDS: Density estimation, Ergodic processes, cutting and stacking, counter-example, 62G07, 60G17, 60G10
István Berkes, Walter Philipp
Ann. Probab. 26 (2), 805-831, (April 1998) DOI: 10.1214/aop/1022855651
KEYWORDS: domain of attraction, Mixing, central limit theorem, Law of the iterated logarithm, 60F05, 60F12, 60F17
Jean Bertoin
Ann. Probab. 26 (2), 832-852, (April 1998) DOI: 10.1214/aop/1022855652
KEYWORDS: Stable Lévy process, normalized maximum, Darling-Erdös theorem, 60J30, 60F05, 60G10
Tahir Choulli, Leszek Krawczyk, Christophe Stricker
Ann. Probab. 26 (2), 853-876, (April 1998) DOI: 10.1214/aop/1022855653
KEYWORDS: Semimartingales, stochastic integrals, stochastic exponential, reverse Hölder inequalities, weighted norm inequalities, Föllmer-Schweizer decompositin, 60G48, 60H05, 90A09
Magda Peligrad
Ann. Probab. 26 (2), 877-901, (April 1998) DOI: 10.1214/aop/1022855654
KEYWORDS: bootstrap, empirical process, mixing sequences, associated sequences, sample mean, 62G05, 60F19, 62G30, 60F05, 62G09, 60G10
Anda Gadidov
Ann. Probab. 26 (2), 902-923, (April 1998) DOI: 10.1214/aop/1022855655
KEYWORDS: strong laws, multilinear forms, $U$-statistics, martingale, maximal inequality, 60F15
Back to Top